# SDR FDEA2018110213075

- Difficulty date: November 1, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 59,836 hours, 23,278 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ball Screw
- Part number: 251N40984
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

TE FLAP DISAGREE WHEN FLAP HANDLE WAS MOVED FROM 0 TO 1.  RAN QRH AND LANDED.  R & R THE LT INBD NR 4 FLAP TRANSMISSION ASSY IAW MM 27-51-06-4,  UP TO UNIVERSAL JOINT DRIVE SHAFT.  FOUND THE DRIVE SHAFT BEARINGS EXCESSIVELY CORRODED AND UNSERVICEABLE.   R & R  THE BALLSCREW AND GIMBAL FITTING IAW MM 27-51-11-4.
